# SDR SWIA200110279

- Difficulty date: October 27, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 5,931 hours, 6,121 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

STAB TRIM AND MACH TRIM MESSAGE AFTER TAKEOFF.  RE-ENGAGED BOTH SYSTEMS.  BOTH SYSTEMS FAILED AGAIN.  RETURNED TO SLC.  REMOVED AND REPLACED HSTA WITH A SERVICEABLE UNIT IAW AMM 27-42-01.  ALSO REMOVED AND REPLACED MCU WITH A SERVICEABLE UNIT IAW AMM 27-42-05.  PERFORMED OPS CHECKS OF HSTCA & MCU PER MM 27-40-00.  OPS CHECK GOOD.  CAT II UPGRADE.  HSTA  S/N OFF:  951, MCU P/N:  7062-3, S/N ON:  606, S/N OFF:  468.
